# SDR GLBA2002018

- Difficulty date: February 8, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 14,730 hours, 19,760 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Part serial: 53270
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELT WOULD NOT SILENCE.  REPLACE ELT, OPS CHECKED SYSTEM SATISFACTORY.
